# SDR A6WA200740342

- Difficulty date: June 25, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 8,681 hours, 7,865 cycles
- Engine: Ge CF343B1
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Condition: Cracked
- Location: Hyd Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE TRANSDUCER (PN 610R75262-157) CRACKED APPROX .2 INCH LONG INRT MLG WHEEL WELL CEILING.  MAINTENANCE REMOVED CRACKED HAT CHANNEL AND INSTALLED SERVICEABLE HAT CHANNEL PN 601R75262-157 IAW SRM 51-42-06.  (K)
